# SDR CALA0100746

- Difficulty date: August 8, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Cracked
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 7" CRACK IN R-1 DOOR INNER INTERCOSTA UNDER HINGE ATTACH POINT. THE R-1 DOOR WAS REMOVED IAW MM 52-41-00. THE CRACK WAS STOP DRILLED AND A REPAIR CAP AND FITTING WERE INSTALLED IAW SRM 52-05, FIGURE 5. REINSTALLED R-1 DOOR IAW MM 52-41-00.
